# SDR EVCA202003251

- Difficulty date: March 25, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N319AE
- Make and model: Bell 206L-4
- Aircraft serial: 52040
- Aircraft time: 7,628 hours, 28,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206032308103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE MAIN FUSELAGE TAILBOOM ATTACHMENT FRAME PN: 206-032-308-103 WAS VISUALLY FOUND TO BE CRACKED.
